MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).Calibration and qc were acceptable.Precision results were acceptable.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for cholesterol gen.2 (chol2) on a cobas c 503 analytical unit.The initial result was 6.59 mg/dl.The repeat result was 201 mg/dl.
 
Additional Manufacturer Narrative
The reaction monitor data provided for the initial result showed very low absorbance, indicating that a low sample volume was pipetted.Many abnormal cell blank alarms occurred on the day of the event.It was noted that preventive maintenance actions were performed by the field service engineer (fse).The specific actions performed were not provided.The investigation determined the event was consistent with a single pipetting incident (low sample volume).A product issue was not found.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23860438
Report Number1823260-2025-05261
Device Sequence Number21245209
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08057443190
Device Lot Number869385
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown